# SDR SWIA2019091846327

- Difficulty date: September 17, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 38,384 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLOOR SUPPORT STRAP CORRODDED AT FS 559.0 FROM LBL 43 TO LBL 27 MARKED. (C-CHECK) 09/14/19 BLENDED OUT CORROSION ON LEFT HAND FLOOR SUPPORT STRAP. REMOVED AND INSTALLED NEW STRAP IAW SRM. LEAK CHECK GOOD.
